Ask Your Health Question and Get an Answer ASAP
Hello, welcome to Justanswer, I will try to assist you with your medical question, and any medical information you seek
When did the discharge start?
Do you have any fevers or chills?
yes i do my head feels hot and i can not get warm
i went to the bathroom just before i messaged you and seen it when i wiped but i have experienced it alot in the past
i have had anal sex and thought it was related but i havent had anal sex for over a year now
Do you take any medication?
i take gabapentin 800mg 2x a day and i do take 2 each time because of sever neuropathy
and i take percocet one 2x day
Okay, so you have discharge and fevers?
yes i have been sick flu like systems and also a virus for like the last 2 weeks or so
the abdominal pain is almost like having a miscarriage
Any blood ?
i have experienced 6 so i know the pain but i also have my tubes tied
Okay, any pain with urinating?
i have no energy and i have alot of headaches
some thats why i got the anitbiotic for uti
How long have you been on the antibiotic?
being diabetic i keep uti and yeast infection
i was on it for ten days its been about a week since i have taken it
Have the symptoms improved since you started it?
no not really a little with pain while peeing but i still have the abdominal pain and the nausia
Do you have any allergies to any medication?
after i took the antibiotic i started with a sore throat then a few days later i got the blisters and as each day goes my mouth gets worse none that i am taking now i am allergic to latex, adhesive, a pain pill um i am tring to remember the name darvocet
Okay, this may be a yeast infection but it may require oral antifungal drugs like diflucan
i have been taking levison spelling on that sorry
ok my mom gave me some magic mouth wash it helps but for only like 20 min
Okay, you may continue it for now, or use salt water gargles
and i was also wondering i have been taking alot of nyquil could that have something to do with my mouth
so do you think that discharge is also yeast
If you are allergic to it it may have something to do with your mouth
It is white, correct?
i have never been allergic before but i do take about every night trying to help with my pain and help me sleep so could i have given myself an allergic reaction takeing to much
It is unlikely you gave yourself an allergic reaction
well i mean by taking to much of it
i know that an allergic reaction can happen all of a sudden
Yes, it is possible
so you think diflucan will help with all of it
Yes, I think diflucan will help most of your symptoms
ok i will try thanks can you recommend anything else
Salt water gargles for your mouth
But if you continue to have fevers and chills then you will have to see a doctor eventually
Are you there?
thanks i appreciate your help and time
You're quite welcome
If you have any other questions or concerns on this topic please feel free to ask
sorry yes i called to see if my mom could get me some diflucan and we are going to go to a walk in clinic tomorrow thanks for your time i have one more question
Please remember to click a rating button prior to exiting the chat session if you have no other questions
do any of my systems sound like a possible std
my husband passed in 2010 i did some things dealing with the grief i have since gotten remarried but was just a little concerned
The discharge could be due to an STD, but usually it is not white with an STD, it is usually yellow
no mine is white a really clean white
Okay, then it is not likely an STD
ok thanks i have been tested regularly the last time was before i got married august i think i have only one partner my husband since april of last year we got married in september
so i just wanted to be sure
again thanks and i was telling my mom what you said and so she wants to take me to the clinic so thanks alot for your help and suggestion and by the was she is a nurse so when you said what you said thats when she was like she really wanted me to go to the clinic so thanks again and have a great night
You're very welcome